# SDR FDEA201203160962

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N380049
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 28R, BS 660, FOUND WITH CORRODED. STRINGER SPLICE R & R WITH FABRICATED STRINGER SPLICE IAW SRM 51-40-05, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
